Skip to main content

Lund University Publications

LUND UNIVERSITY LIBRARIES

Positive solutions of a class of quasilinear elliptic equations in two-dimensional exterior domains

Yin, Zhaoyang LU (2006) In Acta Mathematica Sinica. English Series 22(3). p.819-826
Abstract
Sufficient conditions for the existence of positive solutions to a class of quasilinear elliptic equations in two-dimensional exterior domains are given.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
exterior domains, positive solution, quasilinear elliptic equation
in
Acta Mathematica Sinica. English Series
volume
22
issue
3
pages
819 - 826
publisher
Springer
external identifiers
  • wos:000237536600023
  • scopus:33746396646
ISSN
1439-7617
DOI
10.1007/s10114-005-0646-x
language
English
LU publication?
yes
id
45dd858d-bfdd-4eb7-a981-6118f2e8c2ec (old id 409917)
date added to LUP
2016-04-01 11:36:32
date last changed
2021-06-23 02:28:53
@article{45dd858d-bfdd-4eb7-a981-6118f2e8c2ec,
  abstract     = {Sufficient conditions for the existence of positive solutions to a class of quasilinear elliptic equations in two-dimensional exterior domains are given.},
  author       = {Yin, Zhaoyang},
  issn         = {1439-7617},
  language     = {eng},
  number       = {3},
  pages        = {819--826},
  publisher    = {Springer},
  series       = {Acta Mathematica Sinica. English Series},
  title        = {Positive solutions of a class of quasilinear elliptic equations in two-dimensional exterior domains},
  url          = {http://dx.doi.org/10.1007/s10114-005-0646-x},
  doi          = {10.1007/s10114-005-0646-x},
  volume       = {22},
  year         = {2006},
}